# SDR KCSA202203281034

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 93,670 hours, 25,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL EMERGENCY LIGHT , L313 INOP
